Previous |  Up |  Next

Article

Title: O práci P. S. Novikova "O algoritmické neřešitelnosti problému totožnosti slov v teorii grup"  (Czech)
Title: On the paper of P. S. Novikov "On algorithmical insolvability of the identity of words problem in the group theory"  (English)
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 4
Issue: 4
Year: 1959
Pages: 421-422
.
Category: other
.
Summary:
Note: Z časopisu Matematičeskoje prosvěščenije (1957), č. 1, přeložila Irena Merglová.  (Czech)
Note: Translated from Matematicheskoje prosveshchenije (1957), no. 1, by Irena Merglová.  (English)
.
Date available: 2010-06-21T09:48:06Z
Last updated: 2012-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/137743
.

Files

Files Size Format View
PokrokyMFA_04-1959-4_3.pdf 370.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo